# SDR USAA2010040590718

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 52,442 hours, 36,562 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - DELAMINATION ON LEFT WING NR 2 SPOILER UPPER SURFACE ABOVE ACTUATOR ATTACH POINT.  REPLACED LEFT WING NR 2 SPOILER IAW B737 AMM 27-61-11.
